# SDR SWIA2021090760794

- Difficulty date: July 10, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 42,836 hours, 37,705 cycles
- System (JASC): 5751 · Ailerons
- Part: Pcu
- Part number: 272007
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON INBOARD PCU IS CORRODED WHERE IT CONNECTS TO FWD END OF PCU LINK.    (C-CHECK RO 9/3/21)   REMOVED CORRODED R/H INBOARD AILERON PCU AND INSTALLED NEW SERVICEABLE PCU IAW CRJ-200 AMM 27-14-01-000/400-801 AND COMPLIED WITH ATTACHED SKY CARD 27-900-1002-SKY. REF ATTACHED CONTINUATION FOR ALL WORK PERFORMED.
